Existence of Equivariant Models of Spherical Varieties and Other G-varieties

Mikhail Borovoi*, Giuliano Gagliardi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let k0 be a field of characteristic 0 with algebraic closure k. Let G be a connected reductive k-group, and let Y be a spherical variety over k (a spherical homogeneous space or a spherical embedding). Let G0 be a k0-model (k0-form) of G. We give necessary and sufficient conditions for the existence of a G0-equivariant k0-model of Y.

Original languageEnglish
Pages (from-to)15932-16034
Number of pages103
JournalInternational Mathematics Research Notices
Issue number20
StatePublished - 1 Oct 2022


FundersFunder number
Israel Science Foundation870/16
Institut des Hautes Études Scientifiques, Université Paris-Saclay


    Dive into the research topics of 'Existence of Equivariant Models of Spherical Varieties and Other G-varieties'. Together they form a unique fingerprint.

    Cite this